MAUDE Adverse Event Report: NEOTRACT, INC. UROLIFT 2 IMPLANT CARTRIDGE; IMPLANTABLE TRANSPROSTATIC TIS

NEOTRACT, INC. UROLIFT 2 IMPLANT CARTRIDGE; IMPLANTABLE TRANSPROSTATIC TIS
Catalog Number UL2-C
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "after the procedure and while in recovery, the patient that received the urolift began to present with increasing tightness of the abdomen.The patient was ordered a ct, which confirmed a hematoma in the patient's pelvic area.At this time, the patient's symptoms do not appear to be worsening.The patient is being admitted overnight for observation".Additional information states that the patient is now "discharged from the hospital".
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that "after the procedure and while in recovery, the patient that received the urolift began to present with increasing tightness of the abdomen.The patient was ordered a ct, which confirmed a hematoma in the patient's pelvic area.At this time, the patient's symptoms do not appear to be worsening.The patient is being admitted overnight for observation".Additional informaiton states that the patient is now "discharged from the hospital".

Brand Name
UROLIFT 2 IMPLANT CARTRIDGE
Common Device Name
IMPLANTABLE TRANSPROSTATIC TIS
Manufacturer (Section D)
NEOTRACT, INC.
pleasanton
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22321490
Report Number3015181082-2025-00016
Device Sequence Number8923940
Product Code PEW
UDI-Device Identifier10814932020121
UDI-Public(01)10814932020121(11)240528(17)260528(10)73E2401052(21)
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/28/2026
Device Catalogue NumberUL2-C
Device Lot Number73E2401052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown